# SDR UALA2012021700969

- Difficulty date: February 17, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,391 hours, 9,361 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 113882
- Part serial: 5
- Condition: Faulty
- Location: Eq Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENTLY EQUIPMENT COOLING DISPLAYED IN AMBER ON UPPER EICAS AND COOLING HORN SOUNDS CONTINUOUSLY WHILE MESSAGE DISPLAYED.  RPLC'D LOW MEC LOW FLOW SENSOR M21582, EE COOLING FAN RELAY M21102, AND CYCLED ECSMC LEFT AND RIGHT SIMULTANEOUSLY.  TESTED PER MM, OPS CHECK GOOD.  DURING PRE-TOW TO GATE HAD EQ COOLING HORN ON WITH EQ COOLING MSG ON STS. IN REF TO EQ COOLING FAULT ALSO PTT SEQ 3912013, MSG 21-14132 REFERS TO FLT DECK EQ CL AIR FLOW IS LOW, EQ COOLING DUCTING CKD GOOD, NO DAMAGE OR LKG FOUND IN FWD CARGO & EE BAY.  REPLACED FLT DK AIR FLOW SNSR M21583. MAT SHOWED M21583 AT FAULT-ACTIVE HARD & IN FAULT HIST, SYS GND TEST PASSED 2X, ACFT PWRD FOR 3 HRS STILL OKAY.
